# SDR DXTA200701952

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,553 hours, 3,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL DURING APPROACH AND DID NOT RESET.  FLAPS FAILED AT 0* INDICATION (UP). PERFORMED VISUAL INSPECTION OF FLAP SYSTEM.  CHECKED BITE CODES, CLEARED BITE CODES.  CYCLED FLAPS AND RECHECKED BITE CODES - NO DEFECTS AT THIS TIME.  OPS CHECKS - GOOD - ALL INDICATIONS AND SETTINGS NORMAL AT THIS TIME - MAINTENANCE I.A.W. CE-750 M.M. CHAPTER 27-50-00
